# SDR ASOA20140224033

- Difficulty date: February 24, 2013
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 18,446 hours, 11,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523056007
- Condition: Scratched
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, A SCRATCH WAS DISCOVERED IN THE AFT FUSELAGE SKIN BETWEEN FRAMES 69-70 AND EXTENDING BETWEEN STRINGERS 14L-15L. MAINTENANCE BLENDED THE DAMAGE AND INSTALLED A REPAIR DOUBLER IAW DER APPROVED TECHNICAL DISPOSITION ETD2014-145-016089, AND THE ACFT WAS APPROVED FOR SERVICE ON 02/25/2014.
